Existence Results for Semilinear Functional Differential System with Nonlocal Conditions

S.Chandrasekaran Department of Mathematics, Periyar University Constituent College of Arts and Science,Reddipatty-Po-637102 Idappadi Tk Salem -Dt Tamilnadu, India. 

Manuscript received on 02 October 2019 | Revised Manuscript received on 13 October 2019 | Manuscript Published on 29 June 2020 | PP: 237-241 | Volume-8 Issue-10S2 August 2019 | Retrieval Number: J104108810S19/2019©BEIESP | DOI: 10.35940/ijitee.J1041.08810S19

Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open-access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this paper, sufficient conditions are given for the existence of partial functional differential equations with nonlocal conditions in an abstract space with the help of the fixed point theorems.

Keywords: Mild Solutions, Nonlocal Conditions, Fixed Point Theorems.
Scope of the Article: Logic, Functional Programming and Microcontrollers for IoT